# SDR GTIA021218

- Difficulty date: November 20, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cylinder
- Part number: 39346895001
- Part serial: CHC2198A
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DTW - ON APPROACH TO DENVER, THE NOSE GEAR DID NOT INDICATE DOWN WHILE THE MAINS DID.  AFTER CYCLING THE GEAR, THE SAME INDICATION RESULTED.  UPON REVIEW OF PROPER CHECK LIST, WITH MANUAL GEAR EXT, LEVER PULLED, AND GEAR HANDLE DOWN.  THE SAME INDICATION RESULTED.  THERE WAS SEVERAL ATTEMPTS AT YAWING THE A/C.  FINALLY AFTER STOWING THE MANUAL LEVER AND CYCLING THE GEAR, THE SAME INDICATION RESULTED AGAIN.  AFTER STOWING THE A/C FOR THE 3RD TIME AND JERKING THE YOKE.  THE NOSE GEAR EXTENDED. HAD PROPER INDICATION AND LANDED.  REMOVED AND REPLACED RIGHT AND LEFT NOSE STEERING CYL.  (M)
